# SDR SWAA2020050145715

- Difficulty date: March 27, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 34,012 hours, 20,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION @ STA 242 16.5 ' ABOVE STR 17L. MARKED. / FACT AS A RESULT OF POST REPAIR INSPECTION
